# SDR CA990513018

- Difficulty date: May 6, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Aircraft time: 16,634 hours
- Engine: Lyc O320E2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 10367832
- Condition: Leaking
- Location: Leaking
- Component: Fuel Control/Car, Lyc, O320E2A
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE CARBURETOR WAS FOUND TO BE LEAKING FUEL AT THE SEAMS OF THE TWO HALVES.  THE CARBURETOR WAS REPLACED.
